# SDR CALA9700480

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE AFT NR 2 ENGINE FAIRING SKIN CORRODED WITH PULLED FASTENERS.  THE SKIN WAS REMOVED AND REPLACED IAW SRM 54-32-01A AND 51-31-01.
